# SDR P5CA2016050900100

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,546 hours, 19,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FWD EQUIPMENT COOLING" AND OVERHEAT LIGHT ON 3 MINUTES AFTER TAKEOFF.  TROUBLESHOT FWD EQUIPMENT COOLING OVERHEAT LIGHT, CHECKED BOTH FANS CHECK GOOD IAW AMM 21-58-02. CHECKED ALL VALVES, ALL VALVES CHECK GOOD IAW AMM 21-58-4, 21-58-05, 21-58-07, 21-58-08. CHECK ALL DUCTS FOR LEAK NO LEAKS NOTED IAW AMM 21-20-11.  NR 10 - FOUND RESTRICTOR PLATE INSTALLED AFTER HEAT EXCHANGER SHUTOFF VALVE BEFORE THE SKIN HEAT EXCHANGER, CHECKED IPC AND IAI MOD, FOUND NO REF TO BE INSTALLED, REMOVED AND OPS CHECKED GOOD IAW AMM 21-58-00.  REMOVED PN 214T3436-714.
